Some applications of Henderson’s open embedding theorem of F-manifolds
Compositio Mathematica, Volume 21 (1969) no. 3, p. 295-298
@article{CM_1969__21_3_295_0,
     author = {McCoy, R. A.},
     title = {Some applications of Henderson's open embedding theorem of $F$-manifolds},
     journal = {Compositio Mathematica},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {21},
     number = {3},
     year = {1969},
     pages = {295-298},
     zbl = {0179.52103},
     mrnumber = {250343},
     language = {en},
     url = {http://www.numdam.org/item/CM_1969__21_3_295_0}
}
McCoy, R. A. Some applications of Henderson’s open embedding theorem of $F$-manifolds. Compositio Mathematica, Volume 21 (1969) no. 3, pp. 295-298. http://www.numdam.org/item/CM_1969__21_3_295_0/

D.W. Henderson [1] Infinite-dimensional manifolds are open subsets of Hilbert space, (to appear). | MR 250342 | Zbl 0167.51904

R.A. Mccoy [2] Cells and cellularity in infinite-dimensional normed linear spaces, (to appear). | MR 383419 | Zbl 0261.57004

R.A. Mccoy [3] Annulus conjecture and stability of homeomorphisms in infinite-dimensional normed linear spaces, (to appear). | MR 256419 | Zbl 0191.22001

R.S. Palais [4] Homotopy theory of infinite-dimensional manifolds, Topology 5 (1966), 1-16. | MR 189028 | Zbl 0138.18302

D.E. Sanderson [5] An infinite-dimensional Schoenfliess theorem, (to appear). | MR 259957 | Zbl 0194.55603